# SDR 2024FA0000273

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: General aviation
- Aircraft: N711JH
- Make and model: Snias AS350B2
- Aircraft serial: 3397
- Aircraft time: 24,417 hours, 30,113 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,037 hours, 3,087 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164851810
- Part serial: 12209
- Condition: Malfunctioned
- Location: Engine
- Part time: 3,212 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER DEPARTURE PILOT EXPERIENCED SLIGHT NG FLUCTUATION AND SLIGHT YAW MOTION. PILOT RETURNED FOR LANDING. DURING TROUBLE SHOOTING MAINTENANCE OF THE ENGINE FUEL CONTROL UNIT, MAINTENANCE FOUND INSIDE THE ACCELERATION CONTROLLER CHAMBER THAT THE LOWER CIRCLIP WAS MISSING FROM FROM A LEVER PIN AND A SPRING FROM THE PIN WAS DISENGAGED FROM THE PIN. FUEL CONTROL WAS REMOVED FROM ENGINE TO BE SENT TO REPAIR SHOP.
